Lower bounds for the number of zeros of cosine polynomials in the period: a problem of Littlewood

Volume 128 / 2007

Peter Borwein, Tamás Erdélyi Acta Arithmetica 128 (2007), 377-384 MSC: Primary 41A17. DOI: 10.4064/aa128-4-5


  • Peter BorweinDepartment of Mathematics and Statistics
    Simon Fraser University
    Burnaby, BC, Canada V5A 1S6
  • Tamás ErdélyiDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image